Risperidone Induced Pisa Syndrome in a Male Adolescent.
Аннотация
Pisa syndrome, a rare dystonic reaction resulting from prolonged exposure to antipsychotic medications, is characterized by persistent dystonia of trunk muscles and abnormal posture. It is called Pisa syndrome, because the abnormal posture resembles the Leaning Tower of Pisa. Different from other types of dystonic reactions, Pisa syndrome is more prevalent in females and in older patients with organic brain changes. A 15-year-old male patient with mental retardation was admitted to pediatric neurology clinic for the complaint of abnormal posturing. He had been taking only risperidone for the last four years. Over the last month, the patient gradually developed tonic flexion of trunk and head toward left and was diagnosed with Pisa syndrome. In this paper, we aimed to discuss the association between risperidone use and Pisa syndrome in light of the available literature.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.